# SDR ABXA010340

- Difficulty date: April 20, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 564024027
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FRAME CORRODED AT FS 1620, AT LONGERON 24 LEFT.  REMOVED AND REPLACED FRAME, AND REPAIRED AREA IAW DC-8 SRM 51-1-20D, 51-1-21, 51-1-8, AND ABX DWG 5640240.
